ADVERTISEMENT
ADVERTISEMENT

Q. I have an itchy red rash on my face that seems to be spreading. Please help.

Answered by
Dr. Gaurang Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 28, 2017

Hello doctor,

Last night, I broke out in a red rash on my face. The rash burns and itches. It also appears to be spreading to other parts of the body when touched. I woke up and found it on new areas of my face. A first opinion I received last night told me it is an allergic reaction and that taking allergy medicines would suffice. However, I took Benadryl last night and it does not seem to be helping at all. Please help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

  • You have got a mild urticarial reaction. You will have to observe what causes it. It is commonly precipitated by dust, medicine, spicy food, street food, or perfume.
  • It is not serious. Do not worry. I suggest the following:
  1. Tablet Levocetirizine 10 mg twice a day for seven days.
  2. Apply a moisturizer all over your body after a bath.
  3. Review after seven days.

Revert after seven days to a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Hello doctor,

Thanks for replying. How do I get the Levocetirizine?

#

Hello,

Welcome back to icliniq.com.

  • It is available in the stores as Teczine 10 mg or Xyzal 10 mg.

For further queries consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What is dermographism?Is that similar to hives?

.. read about your query. Your condition can be acute urticaria/ hives. It usually presents with itching. Dermographism (dermatographism) is an exaggerated urticarial response which is also called skin writing. It is usually seen in young adults wit...   Read full

I have pollen and dust allergy for the last three months, and medicines do not help. What to do?

.. the symptoms, you have rhinosinusitis. It occurs due to inflammation of the nose and paranasal sinus. The initial symptoms are nasal obstruction. facial pain, cough, earache, nasal discharge, postnasal discharge, hyposmia, disturbed sleep, difficu...   Read full

I have a cold draining nose and body pain. Please help.

.. have rhinitis as per history. I suggest you taking Levocetirizine 5 mg OD for five days which is decongestant. You can also take Vitamin C 500 mg BD for five days. If fever is also there, then take Paracetamol 500 mg SOS. You can take steam inhala...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Listeriosis - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Listeriosis is a bacterial infection, that can result in severe complications like meningitis, sepsis, and even death. R...  Read more»
Myositis - Types, Symptoms, Causes, Treatment, and Prognosis
The term "myositis" refers to a set of uncommon diseases. To know more about myositis, read the full article below.  Read more»
Osteoporosis: an Important Public Health Problem
Osteoporosis is a problem that is largely preventable. This article focuses on the causes of osteoporosis and the availa...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.